Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4150
Title: Planar Convex Bodies with a Common Directed X-ray
Authors: Butchler, Gene Lacy
Medin, Ashley
Solmon, Donald C.
Keywords: Directed X-rayConvex body
Issue Date: 2005
Publisher: Università degli Studi di Trieste. Dipartimento di Matematica e Informatica
Source: G. L. Butcher, A. Medin, D. C. Solmon, "Planar Convex Bodies with a Common Directed X-ray", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 37 (2005), pp. 181-206.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
37 (2005)
Abstract: 
We study X(K), the set of convex bodies in the plane
with the same directed X-ray as the convex body K. We show that
X(K) is complete in the metrics of the uniform and Lp norms.
In fact these metrics turn out to be equivalent even though X(K)
is almost always infinite dimensional. In addition, we characterize the compact subsets of X(K) and determine necessary and
sufficient conditions for X(K) to be uniformly bounded.
Type: Article
URI: http://hdl.handle.net/10077/4150
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di Matematica dell'Università di Trieste: an International Journal of Mathematics vol.37 (2005)

Files in This Item:
File Description SizeFormat
ButcherMedinSolomonRendMat37.pdf354.64 kBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s) 50

653
Last Week
9
Last month
checked on Jun 13, 2021

Download(s) 50

426
checked on Jun 13, 2021

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.